# SDR SWIA201641999

- Difficulty date: February 29, 2016
- Submitted: March 25, 2016
- Operation: Air carrier
- Aircraft: N217AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10031
- Aircraft time: 38,870 hours, 25,515 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT BS 295 HAS CORROSION BETWEEN STRINGERS 23L TO 23R.  REPAIRED THE FRAME IAW SRM AND REO.  LEAK CHECKED GOOD.
